# SDR UPS05845145

- Difficulty date: July 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558241
- Condition: Corroded
- Location: Fs 360 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-PIT CENTER TORQUE BOX BATHTUB FITTING AT FS 360 BETWEEN TORQUE BOX FRAME AND LONGERON34R HAS CORROSION.  REMOVED CORROSION FROM BATH TUB FITTING AT STA 360 LONG 34R AND FOUND OUT OF LIMITS IAW SRM 51-1-8.  REPLACED BATHTUB FITTING AT STA 360, 34R IAW 53-02-00-0 FIG 002D.
